# SDR USAA030041

- Difficulty date: April 16, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 50,845 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- FOUND SKIN WITH CHAF MARKS THROUGH WEAR STRIPS, STATION 880-887 STRINGER 1L-1R.  BLEND DAMAGED AREA, INSTALL DOUBLER, TRIPLER, COUNTER BORE, INTERNAL DOUBLER (WEB PLATE) PER EA 76023.  (M)
